# SDR HALA0700044

- Difficulty date: June 26, 2006
- Submitted: February 3, 2007
- Operation: Air carrier
- Aircraft: N598HA
- Make and model: Boeing 767332
- Aircraft serial: 23278
- Aircraft time: 59,926 hours, 29,210 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 860
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERWING STUB FRAME CRACKED RT SIDE LWR END I/B RADIUS STATION 860.  REMOVED DAMAGED STUB FRAME CHORD P/N 145T1001-12.  REPLACED WITH NEW FABRICATED FRAME CHORD P/N 145T1001-12 IAW SRM 51-40-02.
